Lyoubomira SOFTOVA PALAGACHEVA | Pubblicazioni
Lyoubomira SOFTOVA PALAGACHEVA Pubblicazioni
2020 | |
Contributo in Atti di convegno | |
Lp-theory of Venttsel BVPs with discontinuous data. In: Atti della Accademia Perloritana dei Pericolanti. Classe di Scienze Fisiche, Matematiche e Naturali Messina Accademia Peloritana dei Pericolanti Vol.98, Pag.1-16 | |
Variational Analysis, PDEs and Mathematical Economics Messina 19-20 September 2019 | |
Apushkinskaya, Darya E.; Nazarov, Alexander I.; Palagachev, Dian K.; Softova, Lyoubomira | |
Versione online | |
Digital Object Identifier (DOI): 10.1478/AAPP.98S2A1 Codice identificativo ISI: WOS:000606838900004 Codice identificativo SCOPUS: 2-s2.0-85101659315 | |
Visualizza sul Database dei Prodotti (IRIS) |
2018 | |
Contributo in Atti di convegno | |
Maximum principle for a kind of elliptic systems with Morrey data. In: Differential and Difference Equations with Applications Basel Springer Basel AG Vol.230, Pag.429-439 | |
ICDDEA Amadora, Portugal June 5-9, 2017 | |
Softova, Lyoubomira | |
Versione online | |
Digital Object Identifier (DOI): 10.1007/978-3-319-75647-9_35 Codice identificativo ISI: WOS:000451375900035 Codice identificativo SCOPUS: 2-s2.0-85047180891 | |
Visualizza sul Database dei Prodotti (IRIS) |
2018 | |
Contributo in Atti di convegno | |
Nonlinear parabolic operators with perturbed coefficients. In: Proceedings of 3rd International Conference on Pure and Applied Mathematics Department of Mathematics, University of Sargodha, Sargodha November 10-11, 2017 Delhi 110 052 RGN PUBLICATIONS Vol.9, Pag.277-292 | |
3rd International Conference on Pure and Applied Mathematics Department of Mathematics, University of Sargodha, Sargodha, Pakistan November, 10-11, 2017 | |
Lutz, Recke; SOFTOVA PALAGACHEVA, Lyoubomira | |
Versione online | |
Digital Object Identifier (DOI): 10.26713/cma.v9i3.790 Codice identificativo ISI: WOS:000454846900003 | |
Visualizza sul Database dei Prodotti (IRIS) |
1999 | |
Contributo in Atti di convegno | |
L^infty-estimates for strong solutions to quasilinear elliptic equations. In: Proceedings of the IX-International Colloquium on Differential Equations, Plovdiv, Bulgaria, August 18-23, 1998 UTRECHT VSP Scientific Publishers Vol.1, Pag.407-410 ISBN:90-6764-296-7 | |
Nineth International Colloquium on Differential Equations Plovdiv, Bulgaria August 18-23, 1998 | |
Softova, Lyoubomira | |
Visualizza sul Database dei Prodotti (IRIS) |